# SDR SWAA011855

- Difficulty date: June 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 24,227 hours, 21,628 cycles
- Engine: Ge CFM563B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 3017927010
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING TAKEOFF AND CLIMB OVER TEMP LIGHT ON 1 ENGINE ILLUMINATED.  REMOVED AND REPLACED VBV ACTUATOR SHAFT AND MASTER BALL SCREW ACTUATOR PER MM.
